Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 351, Number 10
HTML articles powered by AMS MathViewer

Overgroups of irreducible linear groups, II
Ben Ford PDF
Trans. Amer. Math. Soc. 351 (1999), 3869-3913
Rates of convergence of diffusions with drifted Brownian potentials
Yueyun Hu, Zhan Shi and Marc Yor PDF
Trans. Amer. Math. Soc. 351 (1999), 3915-3934
The space of complete minimal surfaces with finite total curvature as lagrangian submanifold
Joaquín Pérez and Antonio Ros PDF
Trans. Amer. Math. Soc. 351 (1999), 3935-3952
Morse homology for generating functions of Lagrangian submanifolds
Darko Milinković PDF
Trans. Amer. Math. Soc. 351 (1999), 3953-3974
Extendability of Large-Scale Lipschitz Maps
Urs Lang PDF
Trans. Amer. Math. Soc. 351 (1999), 3975-3988
Chern classes for singular hypersurfaces
Paolo Aluffi PDF
Trans. Amer. Math. Soc. 351 (1999), 3989-4026
On the depth of the tangent cone and the growth of the Hilbert function
Juan Elias PDF
Trans. Amer. Math. Soc. 351 (1999), 4027-4042
Alexander invariants of complex hyperplane arrangements
Daniel C. Cohen and Alexander I. Suciu PDF
Trans. Amer. Math. Soc. 351 (1999), 4043-4067
Inverse eigenvalue problems on directed graphs
Robert Carlson PDF
Trans. Amer. Math. Soc. 351 (1999), 4069-4088
Characterization of Smoothness of Multivariate Refinable Functions in Sobolev Spaces
Rong-Qing Jia PDF
Trans. Amer. Math. Soc. 351 (1999), 4089-4112
Remarks about global analytic hypoellipticity
Adalberto P. Bergamasco PDF
Trans. Amer. Math. Soc. 351 (1999), 4113-4126
Norm estimates and representations for Calderón-Zygmund operators using averages over starlike sets
David K. Watson and Richard L. Wheeden PDF
Trans. Amer. Math. Soc. 351 (1999), 4127-4171
The $C^1$ closing lemma for nonsingular endomorphisms equivariant under free actions of finite groups
Xiaofeng Wang and Duo Wang PDF
Trans. Amer. Math. Soc. 351 (1999), 4173-4182
Minimal lattice-subspaces
Ioannis A. Polyrakis PDF
Trans. Amer. Math. Soc. 351 (1999), 4183-4203
Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces
Hongming Ding PDF
Trans. Amer. Math. Soc. 351 (1999), 4205-4243
Classification of one $\textsf K$-type representations
Dan Barbasch and Allen Moy PDF
Trans. Amer. Math. Soc. 351 (1999), 4245-4261
A $K$ counterexample machine
Christopher Hoffman PDF
Trans. Amer. Math. Soc. 351 (1999), 4263-4280